# SDR SIMA200722002

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 10,943 hours, 9,423 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 4270
- Condition: Failed
- Location: Mlg
- Part time: 10,943 hours, 9,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WHEN GEAR HANDLE WAS MOVED UP DID NOT GET RIGHT MAIN GEAR IN TRANSIENT INDICATION.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
